Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
189 Doctors are Online

Pregnancy test positive, taken Meprate, side affects on baby

Hello I am prasanna .. I am from India...My last LMP was 9th feb. and I did not get my periods..So i visited doctor and had my pregnancy test and got negative.. So later doctor gave me Mepate for 5 days . I used for 5 days and after waiting for 19 days I did not get my periods.. Later when visited doctor and she confirmed me that I am pregnant .. Now my doctor saying Meprate may cause side affects to my baby. Please suggest me .. I am married 27 years of age
Asked On : Fri, 11 May 2012
Answers:  3 Views:  1748
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Procedures
General & Family Physician 's  Response
  If you are pregnant and have used meprate, there are serious chances that the drug will affect the fetus. While the drug does not pose a threat to the mother, it poses serious threats to the foetus. Meprate acts as a toxin for the foetus, and can result in improper formation of certain parts of the foetus if taken during pregnancy
 There is no clear indication of the amount of damage that the foetus may suffer as a result of your consuming meprate; there are instances of fetus being healthy despite the meprate intake. 
Answered: Fri, 11 May 2012
I find this answer helpful

 1 user finds this helpful

Orthopaedic Surgeon Dr. Praveen Tayal's  Response
Thanks for writing to us.
Meprate taken mistakenly for only 5 days is not going to cause any considerable effects on the fetus. Please do not worry. Meprate is a low dose progesterone and will not affect your progress of pregnancy. Please do not worry and continue with the pregnancy.
I hope this information has been both informative and helpful for you.
Dr. Praveen Tayal
Answered: Fri, 11 May 2012
I find this answer helpful

 1 user finds this helpful

Sexologist Dr. Vijai Laxmi Agarwal's  Response
Hello Pra,

Welcome here on hcm.

In my view doctor must have informed you to take these drugs if you are fully prepared for to abort this child.

So you have to go for abortion.

If you mind has changed than go for USG for fetal development.

But be prepared for any abnormality in this child.

Decide yourself.

Answered: Fri, 11 May 2012
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor